# SDR 2A6D20230807002

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N223SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7953
- Aircraft time: 6,766 hours, 13,616 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 5,439 hours, 9,005 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A21157020
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 6,766 hours, 13,616 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE AFT BULKHEAD PANEL (P/N: 350A21-1570.20) IN THE FORM OF MULTIPLE CHAFED AREAS IN THE PART, MOST OF WHICH ARE FOUND ON THE TOPS OF THE STIFFENING FEATURES. THE LARGEST CHAFE WAS MEASURED TO BE APPROXIMATELY 1.40” X 0.70” AND 0.0075” DEEP.
